Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 121, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 6, 2007, 3:30 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Nov 6, 2007, 7:02 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 3:30 PM EST (20:30 UTC)
- In effect from
- Nov 6, 2007, 7:02 PM EST
- Expired
- Nov 7, 2007, 7:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 062030 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EST TUE NOV 6 2007 ...RED FLAG WARNING NOW IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING NOW IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH THE AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH NOW IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA IN THE WAKE OF THE COLD FRONT TONIGHT THROUGH THE NEXT FEW DAYS. MUCH DRIER AIR AND CONTINUED HIGH DISPERSION INDICES WILL LIKELY GENERATE RED FLAG CRITERIA ACROSS FLORIDA...SOUTHEAST ALABAMA...AND POSSIBLY GEORGIA ON WEDNESDAY. ON THURSDAY...EXPECT RED FLAG CONDITIONS MAINLY ACROSS THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES. FLZ007-009>019-026>029-034-071200- /O.UPG.KTAE.FW.A.0098.071107T1600Z-071107T2300Z/ /O.NEW.KTAE.FW.W.0121.071107T1600Z-071107T2300Z/ /O.NEW.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 330 PM EST TUE NOV 6 2007 /230 PM CST TUE NOV 6 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES...... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-071200- /O.UPG.KTAE.FW.A.0098.071107T1700Z-071107T2200Z/ /O.NEW.KTAE.FW.W.0121.071107T1600Z-071107T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 230 PM CST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-071200- /O.EXT.KTAE.FW.A.0098.071107T1600Z-071107T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 330 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
5 follow-up statements
000 WWUS82 KTAE 070002 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 702 PM EST TUE NOV 6 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS ALSO IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA IN THE WAKE OF THE COLD FRONT TONIGHT THROUGH THE NEXT FEW DAYS. MUCH DRIER AIR AND CONTINUED HIGH DISPERSION INDICES WILL LIKELY GENERATE RED FLAG CRITERIA ACROSS FLORIDA...SOUTHEAST ALABAMA... AND POSSIBLY GEORGIA ON WEDNESDAY. ON THURSDAY...EXPECT RED FLAG CONDITIONS MAINLY ACROSS THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES. GAZ120>131-142>148-155>161-071230- /O.UPG.KTAE.FW.A.0098.071107T1600Z-071107T2300Z/ /O.EXB.KTAE.FW.W.0121.071107T1700Z-071107T2300Z/ /O.EXB.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 702 PM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-071230- /O.EXT.KTAE.FW.W.0121.071107T1600Z-071108T0000Z/ /O.CON.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 702 PM EST TUE NOV 6 2007 /602 PM CST TUE NOV 6 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-071230- /O.EXB.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ /O.EXT.KTAE.FW.W.0121.071107T1700Z-071107T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 602 PM CST TUE NOV 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 070014 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 702 PM EST TUE NOV 6 2007 CORRECTED DISCUSSION. ...A RED FLAG WARNING IS NOW IN EFFECT FOR LATE WEDNESDAY MORNING THROUGH EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS ALSO IN EFFECT FOR WEDNESDAY AFTERNOON THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA IN THE WAKE OF THE COLD FRONT TONIGHT THROUGH THE NEXT FEW DAYS. MUCH DRIER AIR AND CONTINUED HIGH DISPERSION INDICES WILL GENERATE RED FLAG CRITERIA ACROSS THE ENTIRE FORECAST AREA ON WEDNESDAY. DISPERSION INDICES WILL BE LOWER ON THURSDAY...BUT THE RELATIVE HUMIDITY WILL BE LOW ENOUGH TO PRODUCE RED FLAG CONDITIONS. NORTH FLORIDA MAY REACH CRITERIA AGAIN ON FRIDAY. GAZ120>131-142>148-155>161-071230- /O.UPG.KTAE.FW.A.0098.071107T1600Z-071107T2300Z/ /O.EXB.KTAE.FW.W.0121.071107T1700Z-071107T2300Z/ /O.EXB.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 702 PM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-071230- /O.EXT.KTAE.FW.W.0121.071107T1600Z-071108T0000Z/ /O.CON.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 702 PM EST TUE NOV 6 2007 /602 PM CST TUE NOV 6 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-071230- /O.EXB.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ /O.EXT.KTAE.FW.W.0121.071107T1700Z-071107T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 602 PM CST TUE NOV 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 071017 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 517 AM EST WED NOV 7 2007 ..A RED FLAG WARNING REMAINS IN EFFECT FOR LATE THIS MORNING THROUGH EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...IN ITS WAKE OF YESTERDAYS DRY COLD FRONT...HIGH PRESSURE WILL BUILD SOUTH ACROSS THE LOCAL AREA DURING THE NEXT FEW DAYS. MUCH DRIER AIR AND CONTINUED HIGH DISPERSION INDICES WILL GENERATE RED FLAG CRITERIA ACROSS THE ENTIRE FORECAST AREA TODAY. DISPERSION INDICES WILL BE NOTICEABLY LOWER ON THURSDAY...BUT THE RELATIVE HUMIDITY WILL REMAIN LOW ENOUGH TO AGAIN PRODUCE RED FLAG CONDITIONS. NORTH FLORIDA WILL LIKELY REACH CRITERIA AGAIN ON FRIDAY AND POSSIBLY ON SATURDAY BEFORE THE HIGH PRESSURE RIDGE FINALLY WEAKENS AND MOVES OFFSHORE. LOCAL WINDS WILL VEER TO MORE EASTERLY TRANSPORTING A SLOW INCREASE OF LOW LEVEL MOISTURE ACROSS THE AREA. FLZ007-009>019-026>029-034-072300- /O.EXT.KTAE.FW.W.0121.071107T1500Z-071108T0000Z/ /O.CON.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 517 AM EST WED NOV 7 2007 /417 AM CST WED NOV 7 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-072300- /O.CON.KTAE.FW.W.0121.071107T1700Z-071107T2300Z/ /O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 517 AM EST WED NOV 7 2007 /417 AM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON AND EARLY EVENING DUE TO EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
000 WWUS82 KTAE 072034 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EST WED NOV 7 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR LATE THURSDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR LATE FRIDAY MORNING THROUGH THE AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE OVER THE REGION WILL CONTINUE TO PROVIDE COOL AND DRY CONDITIONS OVER THE NEXT FEW DAYS. ALTHOUGH THE DISPERSION INDICES WILL DROP ON THURSDAY AND FRIDAY...THE RELATIVE HUMIDITIES WILL EXCEED CRITICAL LEVELS ACROSS PORTIONS OF THE AREA. A RED FLAG WARNING WILL CONTINUE THROUGH THE LATE AFTERNOON ACROSS THE AREA TODAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS. ON THURSDAY...RED FLAG CONDITIONS WILL LIKELY OCCUR WITH RELATIVE HUMIDITIES REMAINING BELOW 35 PERCENT FOR FOUR OR MORE HOURS ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND. ELSEWHERE...THE RELATIVE HUMIDITIES ARE FORECAST TO DROP BELOW 25 PERCENT...HOWEVER...DURATIONS WILL LIKELY NOT BE MET. THEREFORE...WILL LEAVE THE WATCH UP FOR THESE AREAS. ON FRIDAY...THE EASTERN FLORIDA PANHANDLE AND THE BIG BEND AREAS WILL LIKELY MEET THE CRITERIA ONCE AGAIN WITH LONG DURATIONS OF LOW RELATIVE HUMIDITY. FLZ007-009>019-026>029-034-080000- /O.UPG.KTAE.FW.A.0099.071108T1700Z-071108T2300Z/ /O.NEW.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/ /O.NEW.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ /O.CON.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-080000- /O.CON.KTAE.FW.W.0121.000000T0000Z-071107T2300Z/ /O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 334 PM EST WED NOV 7 2007 /234 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
000 WWUS82 KTAE 080022 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 722 PM EST WED NOV 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR SIMILAR CONDITIONS FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE RED FLAG CONDITIONS ACROSS THE REGION THURSDAY AND FRIDAY AFTERNOONS. FLZ007-009>019-026>029-034-081130- /O.EXP.KTAE.FW.W.0121.000000T0000Z-071108T0000Z/ /O.CON.KTAE.FW.W.0122.071108T1700Z-071108T2300Z/ /O.CON.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED FOR WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW THE CRITICAL 35 PERCENT THRESHOLD EARLY THURSDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 HOURS. SIMILAR CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-081130- /O.CON.KTAE.FW.A.0099.071108T1800Z-071108T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 722 PM EST WED NOV 7 2007 /622 PM CST WED NOV 7 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY MAY DROP BELOW THE CRITICAL 25 PERCENT THRESHOLD THURSDAY AFTERNOON...AND REMAIN BELOW 25 PERCENT FOR 3 TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 6, 2:05 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Nov 6, 2:05 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 PM EST TUE NOV 6 2007
.SHORT TERM...COLD FRONT HAS CURRENTLY MOVED ABOUT HALFWAY THROUGH
THE CWA AND CONTINUING TO MAKE STEADY PROGRESS TO THE SOUTHEAST.
FRONT STILL EXPECTED TO EXIT CWA LATER THIS AFTERNOON WITH STRONG
CAA KICKING IN THIS EVENING AND CONTINUING THROUGH WEDNESDAY.
AFTER A COOL MORNING WITH LOWS IN THE UPPER 30S...TEMPS WILL RISE
ONLY INTO THE MID 60S WEDNESDAY AFTERNOON. THE SFC RIDGE AXIS WILL
SETTLE IN ACROSS NORTH GEORGIA AND CENTRAL ALABAMA WEDNESDAY
NIGHT. THIS WILL LEAD TO GOOD BUT NOT OUTSTANDING RADIATIONAL
COOLING CONDITIONS BY THURSDAY MORNING. EXPECTED TO SEE NORMALLY
COLDER LOCATIONS TOUCH THE FREEZING MARK THURSDAY MORNING WITH
OTHER LOCATIONS HOLDING JUST ABOVE FREEZING. AFTER ANOTHER COOL
DAY THURSDAY...THE RIDGE AXIS WILL BE CLOSER TO THE CWA ALLOWING
FOR BETTER RADIATIONAL COOLING...HOWEVER WITH A SOMEWHAT MODIFIED
AIRMASS. THE RESULT SHOULD BE ANOTHER NIGHT WITH TEMPS DROPPING TO
NEAR FREEZING...OR JUST BELOW AT NORMALLY COLDER LOCATIONS. WILL
ALSO MENTION SOME PATCHY FROST IN OUTLYING AREAS WEDNESDAY AND
THURSDAY NIGHTS AS WINDS WILL BE VERY LIGHT.
.LONG TERM...SHORTWAVE RIDGE BEGINS TO BUILD ACROSS THE SOUTHEAST
FOR THE WEEKEND WITH TEMPERATURES GRADUALLY WARMING BACK TO ABOVE
NORMAL VALUES BY EARLY NEXT WEEK. FORECAST LOOKS DRY UNTIL NEXT
TUESDAY OR WEDNESDAY WHEN CUTOFF LOW MAY TRACK ALONG THE NORTHERN
GULF COAST.
&&
.AVIATION...A FEW CLOUDS WITH POSSIBLE CIGS TO AROUND THE MVFR
CATEGORY WILL REMAIN POSSIBLE NEAR THE COLD FRONT THROUGH THE EARLY
EVENING...MAINLY AROUND THE KDHN AND KPFN TERMINALS. NORTHERLY WINDS
WILL REMAIN IN THE MODERATE RANGE AND GUSTY THROUGH THE EVENING
HOURS. OTHERWISE...VFR CONDITIONS WILL PREVAIL THRU THE PERIOD.
&&
.MARINE...WINDS WILL PICK UP RAPIDLY THIS EVENING BEHIND THE FRONT
REACHING SMALL CRAFT CRITERIA BEFORE MIDNIGHT. AS HIGH PRESSURE
BUILDS IN ON WEDNESDAY WINDS WILL RELAX AND SEAS WILL SUBSIDE.
HIGH PRESSURE THEN EXPECTED TO DOMINATE OVER THE WATERS THROUGH
THE WEEKEND.
&&
.FIRE WEATHER...HIGH PRESSURE BUILDING INTO THE AREA IN THE WAKE OF
THE FRONTAL BOUNDARY WILL PROVIDE IDEAL RED FLAG CONDITIONS ON
WEDNESDAY AND POSSIBLY THURSDAY AFTERNOON. ACROSS THE GEORGIA
ZONES...THE RELATIVE HUMIDITIES WILL BE BORDERLINE TOMORROW.
THEREFORE...WILL KEEP THE WATCH UP ACROSS THE GEORGIA ZONES AND A
WARNING ELSEWHERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 38 65 32 66 33 / 0 0 0 0 0
PANAMA CITY 45 65 41 68 44 / 0 0 0 0 0
DOTHAN 37 63 34 66 35 / 0 0 0 0 0
ALBANY 38 64 33 67 35 / 0 0 0 0 0
VALDOSTA 40 64 36 67 37 / 0 0 0 0 0
CROSS CITY 40 67 37 67 38 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...RED FLAG WARNING FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY TONIGHT FOR ALL MARINE ZONES.
&&
CAMP/GIBBSHazardous weather outlook, Nov 6, 5:57 AM EST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 557 AM EST TUE NOV 6 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-071100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 557 AM EST TUE NOV 6 2007 /457 AM CST TUE NOV 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A DRY COLD FRONT WILL CROSS THE FORECAST AREA TODAY. STRONG WINDS ARE EXPECTED TO DEVELOP BEHIND THIS FRONT OVER THE COASTAL WATERS THIS EVENING AND WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA BEGINNING BY LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SMALL CRAFT ADVISORY LEVEL WINDS ARE LIKELY TO LINGER INTO PART OF WEDNESDAY MORNING OVER THE COASTAL WATERS BEFORE DIMINISHING DURING THE AFTERNOON. A VERY DRY AIRMASS WILL ARRIVE FROM THE NORTH FOR WEDNESDAY INTO THURSDAY. THIS DRY AIR WILL RESULT IN FIRE WEATHER CONCERNS OVER A LARGE PORTION OF THE AREA BOTH WEDNESDAY AND THURSDAY AFTERNOONS. CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL COMBINE WEDNESDAY NIGHT TO PRODUCE VERY FAVORABLE RADIATIONAL COOLING CONDITIONS ACROSS THE FORECAST AREA. ALTHOUGH MOST AREAS AWAY FROM THE COAST SHOULD SEE LOW TEMPERATURES IN THE MIDDLE AND UPPER 30S...THE AIRMASS MAY SUPPORT A FEW OF THE NORMALLY COOLER INLAND LOCATIONS APPROACHING 32 DEGREES TOWARD SUNRISE ON THURSDAY MORNING. AT THIS TIME THE DURATION OF ANY SPOT REACHING THE FREEZING POINT SHOULD BE BRIEF...LIMITED TO BETWEEN ONE AND TWO HOURS. HOWEVER...PATCHY FROST WILL NOT BE OUT OF THE QUESTION FOR THESE LOCATIONS. PERSONS WITH TEMPERATURE SENSITIVE PLANTS AND OUTSIDE ANIMALS WILL WANT TO MONITOR FUTURE FORECAST IN CASE PROTECTIVE ACTION BECOMES NECESSARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:30 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 38 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.